# SDR C2XA07RI093

- Difficulty date: November 3, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450657
- Aircraft time: 14,386 hours, 7,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND FORWARD AISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MX RECONNECTED CONNECTOR P8525 ABOVE FORWARD CABIN CEILING PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
